Vol. 4, No. 2, 2019

Download this article
Download this article For screen
For printing
Recent Issues
Volume 9, Issue 1
Volume 8, Issue 4
Volume 8, Issue 3
Volume 8, Issue 2
Volume 8, Issue 1
Volume 7, Issue 4
Volume 7, Issue 3
Volume 7, Issue 2
Volume 7, Issue 1
Volume 6, Issue 4
Volume 6, Issue 3
Volume 6, Issue 2
Volume 6, Issue 1
Volume 5, Issue 4
Volume 5, Issue 3
Volume 5, Issue 2
Volume 5, Issue 1
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
 
Subscriptions
 
ISSN: 2379-1691 (e-only)
ISSN: 2379-1683 (print)
 
Author index
To appear
 
Other MSP journals
This article is available for purchase or by subscription. See below.
On the K-theory coniveau epimorphism for products of Severi–Brauer varieties

Nikita Karpenko and Eoin Mackall

Appendix: Eoin Mackall

Vol. 4 (2019), No. 2, 317–344
Abstract

For X a product of Severi–Brauer varieties, we conjecture that if the Chow ring of X is generated by Chern classes, then the canonical epimorphism from the Chow ring of X to the graded ring associated to the coniveau filtration of the Grothendieck ring of X is an isomorphism. We show this conjecture is equivalent to the condition that if G is a split semisimple algebraic group of type AC, B  is a Borel subgroup of G and E is a standard generic G-torsor, then the canonical epimorphism from the Chow ring of EB to the graded ring associated with the coniveau filtration of the Grothendieck ring of EB is an isomorphism. In certain cases we verify this conjecture.

PDF Access Denied

We have not been able to recognize your IP address 34.236.191.0 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
algebraic groups, projective homogeneous varieties, Chow groups
Mathematical Subject Classification 2010
Primary: 14C25, 20G15
Milestones
Received: 28 June 2018
Revised: 19 October 2018
Accepted: 6 November 2018
Published: 16 June 2019
Authors
Nikita Karpenko
Department of Mathematical & Statistical Sciences
University of Alberta
Edmonton, AB
Canada
Eoin Mackall
Department of Mathematical & Statistical Sciences
University of Alberta
Edmonton, AB
Canada
Eoin Mackall
Department of Mathematical & Statistical Sciences
University of Alberta
Edmonton, AB
Canada